# SDR SWAA2022022425181

- Difficulty date: October 25, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 40,537 hours, 19,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Cnetre Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ACO 14030-57 STEP 2D. CRACK INDICATION FOUND AT INBOARD SIDE OF DRAIN HOLE 1/4 LONG. MARKED END WITH BLACK DOT. RH SIDE 663 VERTICAL PRESSURE DECK. / ACCOMPLISHED REPAIR IAW EA 180608 REV IR AND SWA EA 1-757-15649 REV IR. ALL STEPS COMPLETE
